MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number DSF2665
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 09/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #tgmr373720/ serial # (b)(4)/ udi #(b)(4) which is captured in manufacturer report #2017233-2022-03399.Catalog #tgmr313120/ serial # (b)(4)/ udi #(b)(4) which is captured in manufacturer report #2017233-2022-03399.Catalog #tac124020a/ serial # (b)(4)/ udi #(b)(4) which is captured in manufacturer report #2017233-2022-03398.Catalog #tsb121506a/ serial # (b)(4)/ udi #(b)(4) which is captured in manufacturer report #2017233-2022-03398.Catalog #bcl2645/ serial# (b)(4)/ udi #(b)(4) which is captured in manufacturer report #3007284313-2022-02156.A.2.Age at the time of event/date of birth: asked but unavailable a.4.Patient weight: asked but unavailable b.7.Other relevant history, including preexisting medical conditions: asked but unavailable d.10.Concomitant medical products and therapy dates: asked but unavailable w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent emergency treatment of a symptomatic zone 0 dissecting aneurysm using gore® tag® thoracic branch endoprostheses (tbe) and gore® tag® conformable thoracic stent grafts with active control system.A gore® dryseal flex introducer sheath and a gore® tri-lobe balloon catheter were used as accessories in the procedure.The patient's anatomy was reported to be extensively tortuous.On (b)(6) 2022, the gore representative was made aware that the patient had spinal cord ischemia which was observed on the evening of the index procedure.It was reported that a non-prophylactic spinal drain was placed post-procedure and a plan was made to discharge the patient to a rehab center.The spinal cord ischemia is ongoing.On (b)(6) 2022, it was reported that the patient's symptoms are improving.
 
Additional Manufacturer Narrative
H6: d15 and d12 replaced by d14.
 
Additional Manufacturer Narrative
H.6.Investigation findings: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation conclusions: code d12 added.According to the gore® dryseal flex introducer sheath instructions for use, potential adverse events that may occur and/or require intervention include, but are not limited to, embolization (micro or macro) with transient or permanent ischemia.H.6.Investigation findings: code c21 updated to code c19 h.6.Investigation conclusions: code d16 updated to code d15.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15592804
Report Number3007284313-2022-02157
Device Sequence Number2215340
Product Code DYB
UDI-Device Identifier00733132628421
UDI-Public00733132628421
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2025
Device Model NumberDSF2665
Device Catalogue NumberDSF2665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer10/13/2022
12/16/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date11/11/2022
12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale